I just started Contrave and have noticed about 20 minutes after taking the drug, I have a tingling sensation. It will skip around on my body. For example, 3 seconds on my forehead, then to my wrist, then to my feet, then to the top of my head., etc. It is very random and for a short duration. The sporadic tingling lasts for about 10 minutes, skipping around to various locations on my body, and then dissipates. It is now giving me a little anxiety as I watch the clock after I swallow the pill and right about minute 20... it begins. Has anyone else experienced this? I am on day 4 with 1 pill in the morning. Thanks in advance ~Cathleen
No responses have yet been posted. Add your response to this question.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 8 Apr 2014 • 1 answer
Contrave - Has anyone had inner ear itching for the first half hour after taking the medication that
Posted 28 Apr 2015 • 2 answers
Posted 16 Nov 2015 • 3 answers